EconPapers    
Economics at your fingertips  
 

Time averaging for functional differential equations

Mustapha Lakrib

Journal of Applied Mathematics, 2003, vol. 2003, issue 1, 1-16

Abstract: We present a result on the averaging for functional differential equations on finite time intervals. The result is formulated in both classical mathematics and nonstandard analysis; its proof uses some methods of nonstandard analysis.

Date: 2003
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/S1110757X03203077

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2003:y:2003:i:1:p:1-16

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2003:y:2003:i:1:p:1-16